Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Bright orange discharge from vagina and occasional bleeding during intercourse

I had Mirena inserted 7yrs ago this month and haven't had a PAP since(I already know this warrants criticism, and should be addressed asap, but am looking for potential problems causing new symptoms). I've not had a period in about 3yrs, with the exception of a little bleeding(red) seen when I wipe, about once a year, but not enough to even warrant pad or tampon. I was diagnosed with HPV in 1996 during an outbreak during my 1st pregnancy and then had another(and the last) outbreak in 1998, during my 2nd pregnancy- only had about 2-4 small bumps ever, during outbreaks. NEW SYMPTOMS: Over the past 2 or 3 months, I've been having some episodes of bleeding during intercourse and over the past several days have been having intermittent bouts of a bright orange discharge seen on toilet paper when I wipe, and today I noticed some very small, maybe the size of poppyseed to sesame seed, clumps moving around through the toilet water after peeing. These were not floating, but not sinking, though I imagine had they time to do so, they'd have settled to the bottom. There is no odor associated with this. I'm 30yo...at least for another 2 days. I haven't taken any medications that might be causing the presentation of this orange discharge.
Asked On : Tue, 3 Aug 2010
Answers:  1 Views:  1274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi,
Thanks for query,
This requires your through gynaec check up.
Consult gynaec and go for
Ultra sound,
Pap and vaginal swad test,
Blood test for STD.
Physical examination.
Ok and bye.
Answered: Sun, 4 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor